MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 03183793122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable phos2 results from the cobas 6000 c501 module.The initial result was 1.2 mmol/l and the repeat result was 1.57 mmol/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined based on the provided information.A general reagent issue could be excluded, as the global lot performance was inconspicuous.A local issue with the reagent lot was feasible, with possible contributing factors such as shipping/storage/handling/altered instrument condition.

Brand Name
PHOS2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20362223
Report Number1823260-2024-02872
Device Sequence Number15487913
Product Code CEO
UDI-Device Identifier04015630918973
UDI-Public04015630918973
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number03183793122
Device Lot Number75436701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown